×

zbMATH — the first resource for mathematics

Stetige streng pseudokonvexe Funktionen. (German) Zbl 0153.15401

MSC:
31C10 Pluriharmonic and plurisubharmonic functions
32U05 Plurisubharmonic functions and generalizations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Andreotti, A., etH. Grauert: Théorèmes de finitude pour la cohomologie des espaces complexes. Bull. Soc. Math. Françe90, 193–259 (1962). · Zbl 0106.05501
[2] Bourbaki, N.: Topologie générale I, 3. éd. Paris: Hermann 1961. · Zbl 0139.15904
[3] Grauert, H.: On Levi’s problem and the embedding of real analytic manifolds. Ann. Math.68, 460–472 (1958). · Zbl 0108.07804
[4] —- Über Modifikationen und exzeptionelle analytische Mengen. Math. Ann.146, 331–368 (1962). · Zbl 0173.33004
[5] —-, u.R. Remmert: Plurisubharmonische Funktionen in komplexen Räumen. Math. Z.65, 175–194 (1956). · Zbl 0070.30403
[6] Lelong, P.: Les fonctions plurisousharmoniques. Ann. École Norm. Super62, 301–338 (1945). · Zbl 0061.23205
[7] – Fonctions plurisousharmoniques; mesures de Radon associées. Applications aux fonctions analytiques. Colloque sur les fonctions de plusieurs variables, Bruxelles (1953). · Zbl 0052.30902
[8] Lelong, P.: Lecons sur la théorie des fonctions de plusieurs variables complexes. Saclay 1960 (vervielfältigt).
[9] Narasimhan, R.: The Levi problem for complex spaces. Math. Ann.142, 355–365 (1961). · Zbl 0106.28603
[10] —- The Levi problem for complex spaces, II. Math. Ann.146, 195–216 (1962). · Zbl 0131.30801
[11] Norguet, F.: Problème de Levi. SéminaireLelong (Analyse)4, Paris, 1962. · Zbl 0138.06702
[12] Oka, K. Sur les fonctions analytiques de plusieurs variables, VI: Domaines pseudoconvexes. Tohoku Math. J.49, 19–52 (1942). · Zbl 0060.24006
[13] —- Sur les fonctions analytiques de plusieurs variables, IX: Domaines finis sans point critique intérieur. Japan J. Math.23, 97–155 (1953). · Zbl 0053.24302
[14] Schwartz, L.: Théorie des distributions. Paris: Hermann 1950. · Zbl 0037.07301
[15] Takeuchi, A.: Domaines pseudoconvexes infinis et la métrique riemannienne dans un espace projectif. J. Math. Soc. Japan16, 159–181 (1964). · Zbl 0139.33602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.